MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC. SPIN THORACIC NAVIGATION SYSTEM

VERAN MEDICAL TECHNOLOGIES, INC. SPIN THORACIC NAVIGATION SYSTEM
Model Number SYS-4000
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further discussions determined the smell could be due to a loose wire, the uninterruptible power supply (ups) box, or the battery.Veran will continue to monitor field performance for this device.This event is being reported as a corrective action following a retrospective review of complaints in response to an observation from an external inspection.
 
Event or Problem Description
The facility reported that after the procedure was completed, the staff noticed that the system smelled of smoke.A veran representative went on-site on (b)(6) 2021, to troubleshoot and found that the smell was coming from the central processing unit (cpu) in the system.There was no impact or injury to the patient or the procedure.

Brand Name
SPIN THORACIC NAVIGATION SYSTEM
Common Device Name
NAVIGATION SYSTEM
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center
saint louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center
saint louis, MO 63114
3146598500
MDR Report Key17242497
Report Number3007222345-2023-00065
Device Sequence Number6708314
Product Code JAK
UDI-Device Identifier00815686020101
UDI-Public00815686020101
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYS-4000
Device Catalogue NumberSYS-4000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2021
Initial Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown